# SDR EISA20000197

- Difficulty date: October 28, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 63,409 hours, 44,360 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10251871
- Part serial: 281236
- Condition: Inoperative
- Location: Cabin
- Component: Pressure Control, Garrettltd
- Component part number: 1310461
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVELING AT FL310 CABIN CLIMBED UNCONTROLLABLY, PERFORMED APPROPRIATE CHECKLIST AND RETURNED TO (SAT).  REGAINED CONTROL OF CABIN AT FL180.  REMOVED AND REPLACED AUTO PRESSURE CONTROLLER.  OPS CHECK GOOD.
